# SDR CA131024005

- Difficulty date: October 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Urocop EC 135 P2
- Aircraft time: 1,332 hours
- Engine: Pwa PW206B
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010109
- Condition: Failed
- Location: Transmission
- Part time: 361 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED AN AIRFRAME VIBRATION IN FLIGHT.  AFTER TROUBLESHOOTING OF ALL AIRFRAME VIBRATION DAMPENING SYS AND MAIN ROTOR DYNAMIC BALANCING IT WAS DISCOVERED THAT THE REAR LT ARIS, TRANSMISSION MOUNT, WAS UNSERVICEABLE WITH NO INDICATION OF FAILURE.  THE MOUNT WAS REPLACED AND VIBRATION LEVELS RETURNED TO NORMAL.
